# SDR SCNA20121115073

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 42,061 hours, 16,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTING AT ROW 9, 19, AND 26 INOP (FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM; INCANDESCENT LIGHTING SYSTEM).  REPLACED ECECTRICAL CONNECTORS AT SEATS 9, 19 AND 26 AND CHECKS GOOD.
